The application of non-parametric methods in research

M.S., Mohamed, I.B., Mohamed, N.S. & Yahya, (1996) The application of non-parametric methods in research. Journal of Science, 4 (1). pp. 467-479.

Full text not available from this repository.
Item Type: Article
Uncontrolled Keywords: The application of non-parametric methods in research
Subjects: Q Science
Depositing User: MR. ADNAN YAHYA
Date Deposited: 28 Apr 2008
Last Modified: 26 Jan 2011
URI: http://repository.um.edu.my/id/eprint/2145

Actions (login required)

View Item View Item